apollo
logo
0Login
Introducing Our Latest Arrival!
New Saridon for Fast Headache Relief, 10 Tablets

New Saridon for Fast Headache Relief, 10 Tablets

Synonym

ACETAMINOPHEN+CAFFEINE

Manufacturer/Marketer

Bayer Pharmaceuticals Pvt Ltd

Consume Type

ORAL

Return Policy

Returnable

Expires on or after

Jan-25

Description

Saridon is a remedy for Headache trusted since 1934. Just one tablet of Saridon is enough to provide relief from Headache. It is effective for different headache types of headache spread across, on the sides and back of head.

New Saridon tablet, No. 1 Headache relief specialist - Features

  • Unique triple action formula for Quick Headache Relief
  • Relief with just one tablet
  • India's no. 1 Headache Specialist
  • Trusted since 1934
  • Easy to carry & store in first aid box

About New Saridon for Fast Headache Relief Tablets

New Saridon for Fast Headache Relief Tablets is used to treat mild to moderate pain, including headache, backache, migraine, rheumatic and muscle pain, toothache and period pain. On the other hand, it also relieves discomfort in colds, influenza, and sore throats and helps reduce temperature. Pain is caused by the activation of pain receptors due to the release of certain chemicals or enzymes.

New Saridon for Fast Headache Relief Tablets contains paracetamol (acetaminophen) and caffeine. Paracetamol inhibits the release of these enzymes and alleviates pain. Caffeine increases the efficacy of paracetamol by improving its absorption, thereby prolonging analgesic action. Paracetamol also has an antipyretic effect and can reduce body temperature in cases of fever.

Use New Saridon for Fast Headache Relief Tablets as directed by the physician only. The dose and duration of the medication depend on your condition and its severity. The common side effects of New Saridon for Fast Headache Relief Tablets include agitation, nervousness, and insomnia. Everyone need not experience the above side effects as they vary for each person depending on their health, underlying conditions, age, weight, and gender. In case of any discomfort, speak with a doctor.

Do not take New Saridon for Fast Headache Relief Tablets if you're allergic to any ingredient in it. New Saridon for Fast Headache Relief Tablets is not recommended for use during pregnancy or breastfeeding. Ask your healthcare professional for advice if you have any concerns. Do not use New Saridon for Fast Headache Relief Tablets in more than prescribed doses or for a longer duration as it may cause adverse effects. Before taking the New Saridon for Fast Headache Relief Tablets, notify your doctor about your current health situation and other medications you are taking to rule out any potential negative effects. New Saridon for Fast Headache Relief Tablets is not recommended in children below 12 years of age. Avoid alcohol consumption with New Saridon for Fast Headache Relief Tablets as it may increase the risk of liver damage.

Uses of New Saridon for Fast Headache Relief Tablets

Treatment of Pain relief

Medicinal Benefits

New Saridon for Fast Headache Relief Tablets is a combination medication containing paracetamol (acetaminophen) and caffeine. New Saridon for Fast Headache Relief Tablets effectively treats mild to moderate pain, including headache, backache, migraine, rheumatic and muscle pain, toothache and period pain. On the other hand, it also relieves discomfort in colds, influenza, and sore throats and helps reduce temperature. Paracetamol inhibits the release of these enzymes and alleviates pain. Caffeine increases the efficacy of paracetamol by improving its absorption, thereby prolonging analgesic action. Paracetamol also has an antipyretic effect and can reduce body temperature in cases of fever.

Directions for Use

Swallow it as a whole with water; do not crush, break or chew it.

Storage

Store in a cool and dry place away from sunlight

Side Effects of New Saridon for Fast Headache Relief Tablets

  • Insomnia
  • Nervousness
  • Restlessness
  • Nausea
  • Increased Heart Rate
  • Agitation
  • Nervousness

Safety Information

  • Taking more than daily dose may cause liver damage or allergic reactions, such as swelling of face, itchy throat, rash or difficulty in breathing. Not meant for pregnant/lactating women, children or adults undergoing treatment without doctor's consultation.
  • Not to be consumed with other paracetamol-containing medicines or if allergic to any of the ingredients. Do not use for more than 5 days continuously. In case of excess pain, visit a physician. If consuming New Saridon, limit the intake of caffeine, such as coffee etc. on that day.
  • New Saridon must not be used by children under 12 years of age.
  • Caution should be exercised when taking with New Saridon in existing medical conditions like liver, kidney, asthma, chronic rhinitis, and chronic urticaria. It is best to consult your treating doctor before consuming New Saridon in the above scenario.
  • In case of use of other analgesics containing/not containing Paracetamol in addition to New Saridon, please consult your doctor before using the same.

Drug Warnings

Consult your doctor immediately if you have any allergic reactions such as skin rash, swelling of the face/lips/tongue/throat, wheezing, or shortness of breath. Do not take it if you have any known allergy to paracetamol (acetaminophen) or caffeine. People with kidney, liver, alcohol dependence, heart disease, or persistent headaches should avoid taking New Saridon for Fast Headache Relief Tablets unless instructed by the doctor.

Drug Interactions

Drug-Drug interactions: New Saridon for Fast Headache Relief Tablets may interact with other analgesics (ibuprofen, Aspirin), muscle relaxants (tizanidine), medicines used to treat nausea(metoclopramide or domperidone), and cholesterol medications (cholestyramine).

Drug-Food interactions: Avoid foods containing caffeine, such as coffee, tea, chocolate, or cola.

Drug-Disease interactions: New Saridon for Fast Headache Relief Tablets may have interactions with hepatic failure (liver diseases), alcoholism, cardiac diseases (heart problems), hypertension, peptic ulcer, and renal dysfunction (kidney diseases).

Drug-Drug Interactions Checker List

  • IBUPROFEN
  • ASPIRIN
  • TIZANIDINE
  • METOCLOPRAMIDE
  • DOMPERIDONE
  • CHOLESTYRAMINE

Habit Forming

No

Diet & Lifestyle Advise

  • Get adequate sleep as resting the muscles can help in reducing inflammation and swelling.

  • Acupuncture, massage and physical therapy may also be helpful.

  • Eat foods rich in antioxidants such as berries, spinach, kidney beans, dark chocolate, etc.

  • Foods containing flavonoids such as soy, berries, broccoli, grapes and green tea help in reducing inflammation. 

  • Maintain a healthy weight by performing regular low-strain exercises and eating healthy food.

  • Practice relaxation techniques that help to calm down the mind and reduce pain levels.

  • Avoid smoking and alcohol consumption.

Special Advise

  • Take rest whenever required, to ease the pain.

  • Adequate intake of fluids can prevent dehydration.

  • Inform your doctor if you are taking any other prescribed or over-the-counter medications before taking this medicine.

  • Do not increase your dose or duration of the medicine without consulting the doctor.

Disease/Condition Glossary

Pain: Pain is a commonly used term to describe any unpleasant feeling or discomfort. It occurs due to nerve damage (in cases of backache, toothache, or muscle pain) or persistent stimulation (in cases of headache or migraine). Pain may vary from mild to severe, depending on the underlying condition.

bannner image

Alcohol

Caution

New Saridon for Fast Headache Relief Tablets is unsafe with alcohol as it may cause gastrointestinal side effects such as abdominal pain and vomiting.

bannner image

Pregnancy

Caution

New Saridon for Fast Headache Relief Tablets has paracetamol (acetaminophen) and caffeine. Paracetamol is a Category B pregnancy medicine, but caffeine use is limited during pregnancy. So, it should be used during pregnancy only if the doctor has prescribed it.

bannner image

Breast Feeding

Caution

New Saridon for Fast Headache Relief Tablets should not be used in nursing mothers unless clearly necessary. So, inform your doctor if you are a nursing mother. Your doctor will weigh the benefits and potential risks before prescribing New Saridon for Fast Headache Relief Tablets.

bannner image

Driving

Safe if prescribed

New Saridon for Fast Headache Relief Tablets may not affect your ability to drive or operate machinery.

bannner image

Liver

Caution

New Saridon for Fast Headache Relief Tablets is to be taken with caution, especially if you have a history of liver diseases such as alcoholic liver disease. The dose may have to be adjusted by your doctor.

bannner image

Kidney

Caution

New Saridon for Fast Headache Relief Tablets is to be taken with caution, especially if you have a history of kidney diseases/conditions. You may require dose adjustments based on your health condition.

bannner image

Children

Caution

The dose of New Saridon for Fast Headache Relief Tablets needs to be adjusted, and its use should be recommended by a child specialist only.

Country of origin

India

Manufacturer/Marketer address

Bayer House Central Avenue, Hiranandani Es Thane, 400 607 India
Other Info -

FAQs

New Saridon for Fast Headache Relief Tablets belongs to the class of analgesic medication. It is primarily used to treat mild to moderate pain, including headache, backache, migraine, rheumatic and muscle pain, toothache and period pain.
New Saridon for Fast Headache Relief Tablets contains paracetamol (acetaminophen) and caffeine. Paracetamol inhibits the release of these enzymes and alleviates pain. Caffeine increases the efficacy of paracetamol by improving its absorption, thereby prolonging analgesic action. Paracetamol also has an antipyretic effect and can reduce body temperature in cases of fever.
The dose of New Saridon for Fast Headache Relief Tablets depends on your condition and severity. Consult a doctor to know the exact dose and duration.
Take the missed dose as soon as you remember, if the next dose is not due within a few hours. Do not double the next dose. Take your next doses at the fixed time.
If there is an overdose, you may experience signs of liver damage such as nausea, vomiting, loss of appetite, rash, or dark urine. Consult a doctor immediately if you have any discomfort.
New Saridon for Fast Headache Relief Tablets is recommended to use not more than 2 to 3 days per week. Prolonged use may lead to medicine-overuse (rebound) headaches.

Disclaimer

While we strive to provide complete, accurate, and expert-reviewed content on our 'Platform', we make no warranties or representations and disclaim all responsibility and liability for the completeness, accuracy, or reliability of the aforementioned content. The content on our platform is for informative purposes only, and may not cover all clinical/non-clinical aspects. Reliance on any information and subsequent action or inaction is solely at the user's risk, and we do not assume any responsibility for the same. The content on the Platform should not be considered or used as a substitute for professional and qualified medical advice. Please consult your doctor for any query pertaining to medicines, tests and/or diseases, as we support, and do not replace the doctor-patient relationship.

Add to Cart